# SDR SWAA061532

- Difficulty date: May 7, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 2,743 hours, 1,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND FWD CABIN EEPLS STRIP INOP.  REMOVED AND REPLACED EEPLS STRIP PER MM.
